Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: EFFEXOR for hot flashes kaysax

Posted by fayeroe on February 23, 2004, at 20:11:22

In reply to EFFEXOR for hot flashes, posted by kaysax on February 23, 2004, at 12:02:57

> but the wierdest sensation is a shock-like nerve tingling in my head somehow, perhaps, associated with my vision! The other symptoms, even the hot flashes which are back, I can handle; but this brain-vision thing is troublesome. I could use advise/support from any one that is experiencing the same. Thank you all....

That is a common sensation when one comes off ADs....I experienced when I came off Effexor. It's good that you cut down as you did, hopefully the crazy brain shocks will quit soon!
Try Belladonna for hotflashes. Prescription name is Bellamine. It works like a charm for me........and I would be BATHED in a glowing sweat when I had a HF!!! Best, Pat

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:fayeroe thread:316842
URL: http://www.dr-bob.org/babble/20040223/msgs/316990.html